MathSciNet Relay Station
MathSciNet bibliographic data
MR2286439 34B10 (34B18 47H11 47H30 47N20)
Webb, J. R. L.; Infante, Gennaro Positive solutions of nonlocal boundary value problems: a unified approach. J. London Math. Soc. (2) 74 (2006), no. 3, 673–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement